Couldn't find what you looking for?

TRY OUR SEARCH!

my husband has been using suboxone since march 2008. during that time he has used cocaine from time to time. his docotor gave him a detox drug to take once weekly that would make him ill if he used, that's been over a week ago. now he is suffering from delusions and hallucates, worst at night the doctor took him off the narolin but syptoms are no better. i don't know what to do he's walking around the house with a flashlight looking at everything. (acting like a meth users--paranoid) the house is moving the walls are changing;etc. i'm getting scared.

Loading...

Hello gibson8184. I was wondering if you ever figured out what this is? My husband is currently hospitalized and experiencing the same symptoms. The doctors said it is due to suboxone withdrawal, which is impossible because he took the sub the morning of his first hallucination/delusion. Night 2 was the worst. During the day he seemed to be ok but a bit off. At night, when he would try to sleep he started twitching really bad and then the hallucinations would begin. Although I am telling them it is NOT sub withdraw nobody is hearing me. Any insight from anyone would be greatly appreciated.
Reply

Loading...